Afrika Matematika

, Volume 29, Issue 1–2, pp 195–202 | Cite as

On commutator socle-regular QTAG-modules

Article
  • 21 Downloads

Abstract

In this paper we generalize the concept of commutator socle regular abelian \(p\hbox {-groups}\) for the QTAG-modules. In fact this is an extension of the study of socle regular, strong socle regular and projection-invariant QTAG-modules (Sikander et al., New Trends Math Sci 2(2):129–133, 2014; Sci Ser A Math Sci 25:47–53, 2014; J Egypt Math Soc, 2015. Here we investigate commutator socle regular modules, study their crucial properties and establish their relationship with the above mentioned modules.

Keywords

QTAG-module Commutator invariant submodules Fully invariant submodules Socle-regular modules h-reduced modules 

Mathematics Subject Classification

16 K 20 

Notes

Acknowledgements

The authors are thankful to the referee for his/her valuable suggestions.

References

  1. 1.
    Danchev, P., Goldsmith, B.: On commutator socle-regular Abelian p-groups. J. Group Theory 17, 781–803 (2014)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Fuchs, L.: Infinite Abelian Groups, vol. I. Academic Press, New York (1970)MATHGoogle Scholar
  3. 3.
    Fuchs, L.: Infinite Abelian Groups, vol. II. Academic Press, New York (1973)MATHGoogle Scholar
  4. 4.
    Khan, M.Z.: \(h\)-divisible and basic submodules. Tamkang J. Math. 10(2), 197–203 (1979)MathSciNetMATHGoogle Scholar
  5. 5.
    Khan, M.Z.: Modules behaving like torsion abelian groups II. Math. Japonica 23(5), 509–516 (1979)MathSciNetMATHGoogle Scholar
  6. 6.
    Mehdi, A., Sabah, A.R.K.Naji, Hasan, A.: Small homomorphisms and large submodules of \(QTAG\)- modules. Sci. Ser. A Math. Sci. (N.S.) 23, 19–24 (2012)MATHGoogle Scholar
  7. 7.
    Mehdi, A.: On Some \(QTAG\)-modules. Sci. Ser. A Math. Sci. (N.S.) 21, 55–62 (2011)MathSciNetMATHGoogle Scholar
  8. 8.
    Mehdi, A., Abbasi, M.Y., Mehdi, F.: On (\(\omega \)+n)-projective modules. Ganita Sandesh 20(1), 27–32 (2006)MathSciNetMATHGoogle Scholar
  9. 9.
    Naji, S.A.R.K.: A study of different structures of \(QTAG\)-modules, Ph.D. Thesis, A.M.U., Aligarh (2011)Google Scholar
  10. 10.
    Sikander F., Hasan A., Mehdi A.: Socle-Regular QTAG-modules. New Trends in Math. Sci., 2(2), 129–133 (2014)Google Scholar
  11. 11.
    Sikander, F., Hasan, A., Begum, F.: On Strongly Socle-Regular QTAG-modules. Scientia Series A: Math. Sci. 25, 47–53 (2014)MATHGoogle Scholar
  12. 12.
    Sikander, F., Mehdi, A., Naji, S.A.R.K.: On projection-invariant submodules of QTAG-modules. J. Egypt. Math. Soc. (2015).  https://doi.org/10.1016/j.joems.2015.01.005
  13. 13.
    Singh, S.: Some decomposition theorems in abelian groups and their generalizations. Ring Theory, Proc. of Ohio Univ. Conf. Marcel Dekker N.Y 25, 183–189 (1976)MathSciNetGoogle Scholar
  14. 14.
    Singh, S.: Abelian groups like modules. Act. Math. Hung. 50(2), 85–95 (1987)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© African Mathematical Union and Springer-Verlag GmbH Deutschland 2017

Authors and Affiliations

  1. 1.College of Science and Theoretical StudiesSaudi Electronic University (Jeddah Branch)JeddahKingdom of Saudi Arabia
  2. 2.Department of MathematicsAligarh Muslim UniversityAligarhIndia

Personalised recommendations